# SDR DHL2007748030

- Difficulty date: October 15, 2007
- Submitted: February 18, 2008
- Operation: Air carrier
- Aircraft: N748DH
- Make and model: Boeing 727225
- Aircraft serial: 22440
- Aircraft time: 46,617 hours, 27,939 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Condition: Cracked
- Location: Bs 720
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD PIT FORWARD SIDE OF FRAME BOTTOM FLANGE AT BS 720 HAS CRACK OUTBOARD OF STRINGER 28R.  CUT OUT DAMAGED SECTION AT SHEAR TIE (FRAME) IN FORWARD PIT BS 720 OUTBOARD OF STRINGER 28R IAW B-727 SRM 53-10-4 FIGURE 13 5" BY 2".  FABRICATED AND INSTALLED SHEAR TIE REPAIR DOUBLER IAW B-727 SRM 53-10-4 FIGURE 13, MATERIAL USED 0.053" 7075-T6 6" BY 4.5" PO NR 9005682.  ALL PARTS AND AREA TREATED AND PRIMED IAW B-727 SRM 51-10-2.
